Today, dear Reader, I had a huge break through with my allergy. For a long time now I have been extremely confused to why after avoiding and getting rid of my allergy triggers from my life, why I am still having bad flare ups that get worse and worse each time.
The answer seems to be that these are not caused by my allergy triggers, but by the very steroid creams that I am given by doctors to help bring my symptoms under control. It would seem there is such a thing a topical steroid addiction, meaning that for someone like me who as been prescribed many steroid creams for my condition that my body as become addicted to the creams.
So that means when I stop using my creams I have really bad withdrawal symptoms which actually cause my skin condition to get worse. Then I have just been given more cream which has actually caused my condition to become far worse.
What is interesting to learn is that steroid creams were not around before the 1950s and all over body eczema did not exist until the steroid creams came into production.
The thing is a lot of doctors do not know about this and are just giving steroid creams on what they think is stubborn eczema or allergies. It would seem the only way for me to fully recover is for me to go cold turkey and just ride out the symptoms and hopefully make a full recover, which I have been warned can take months.
But now, dear Reader, I have hope and for me this is as good as finding another allergy trigger. I have a cause to work on to avoid. So from now on it is cold turkey for me and a lot of cold baths!
For more information on this subject visit this link
Evening all x x x